All the symptoms you are experiencing are features of orgasm. Some people may have excessive release of endorphins with orgasm and thus experience heightened relaxation. But I suspect that there might be a component of Postorgasmic illness syndrome (POIS) in you. Now this is nothing dangerous, but a symptoms complex found in few persons.
Unfortunately there are no solid and successful treatment option as of now. If the symptoms does not last long and if it is not very troublesome, just leave it like that. Chances are that it will improve on its own over time. If it is problematic anti allergic medications, and/or SSRIs can be give a trial. Also do get a routine health checkup done with basic blood and urine tests. (To rule out any associated problems)
Hope this helps
Please feel free to ask followup questions.
Dr Rajiv Goel
Patient replied :
I suspect slight POIS. I've talked with all of my friends, and none of them experience what I experience. I truly cannot even function properly. My awareness diminishes, my breathing is slightly labored, I wouldn't dare go to work or an event in this condition.
There has to be some way to mitigate this?
A theory I have and please give me your input on it:
Sexual reproduction is one of the body's highest priorities (aside from living). After I release from an orgasm the body must go to work to reproduce sperm and semen. To do that it must draw on nutrients in my body to make this. Could it be that I am deficient in one or many of these nutrients so that is why I feel so fatigued, drained, and unable to function normally?
1.You can try aerobic exercise atleast 40 minutes per day. It might take 1-2 months to see a result.
2.I would like to know how long this symptoms last after sex ? Hours, Minutes ??
3. Drugs as I suggested in consult with your Doctor.
4. I do not agree with your assumption. The nutrient requirement is no greater than to climb a couple of flights of stairs. The mechanism is more neuro hormonal (not fully understood though). However do take a nutrient rich food. You may take a B complex vitamin once a day.